# SDR AALA971898

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 942
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON LOWER SKIN AROUND SLAT CAN DRAIN OUTBOARD SLAT CENTER DRAIN.  REMOVED CORROSION, INSTALLED BUSHINGS, AND COMPLETED REPAIR IAW ESO 7349 DATED 10-3-97.  TST:  75,068.20 HOURS.  CYCLES:  22,285.  (X)
